No Cover Image

Journal article 383 views

Yukawa couplings in four-dimensional fermionic string models / D. Bailin, D.C. Dunbar, A. Love, David Dunbar

Physics Letters B, Volume: 219, Issue: 1, Pages: 76 - 82

Swansea University Author: David Dunbar

Full text not available from this repository: check for access using links below.

Published in: Physics Letters B
ISSN: 03702693
Published: 1989
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 76
End Page: 82